Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Truvada Fever Nausea Loss Of Appetite

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Taking Current Antiretroviral Drugs

...diarrhea, nausea, fat loss in arms, legs or face. Don't combine with zidovudine (Retrovir) or didanosine (Videx.) Tenofovir (Viread) 1 (300 mg: 1, 1x/day) No food restrictions. Mild side effects; some nausea, vomiting, loss of appetite. May decrease bone mineral density. Don't combine with ddI. Don't combine with just two other nucleoside analogs unless additional drugs are used. Don't take with Truvada. Trizivir ...
Ask the Experts

Condom slippage - very worried

I had vaginal sex with an escort [who HIV status is unknown to me] with condoms on. While I was penetrating her from behind, her phone rang and our act was interrupted. After withdrawing from her, I realized that the condom is no longer on my...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...sore throat which only started to subside on day 5 of the course. I have suffered the usual side effects from the PEP drugs (loss of appetite, nausea, etc).Could this be a sign of seroconversion? Or is it coincidence/side effects from the PEP... Read more »

Stocrin/Truvada..constant nausea/vomiting!!

Hi there..My girlfriend has been taking Stocrin/Truvada for 4 weeks now and still has constant nausea and vomiting.. mind you she has always had a delicate stomach.. So is the normal or should i see her doctor about changing her meds.. Also she only...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Hello and thanks for your post.I'm sorry to hear that your GF isn't doing so well on her HIV medications. Neither Stocrin nor Truvada are commonly associated with serious nausea or vomiting. Nevertheless, constant symptoms like these are... Read more »

PEP Regimin after possible sexual assault

Hello there, I recently had an exposure risk from a blacked out sexual assault. I was extremely intoxicated and remember meeting someone and then falling and running away. It was all such a blur. The next morning my anus was bleeding a bit and was...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...sore throat which only started to subside on day 5 of the course. I have suffered the usual side effects from the PEP drugs (loss of appetite, nausea, etc).Could this be a sign of seroconversion? Or is it coincidence/side effects from the PEP... Read more »

Ear Ache, (possibly) swollen lymph nodes, and PEP

I was recently exposed to HIV through insertive anal sex (I was the top) without a condom--the exact date was February 22, 2010. My boyfriend had neglected to inform me that he had unprotected receptive anal sex with someone from the internet a few...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...sore throat which only started to subside on day 5 of the course. I have suffered the usual side effects from the PEP drugs (loss of appetite, nausea, etc).Could this be a sign of seroconversion? Or is it coincidence/side effects from the PEP... Read more »
Articles
The Well Project

HIV Drug Chart/Overview

...Day: 2 If Boosted,* # ofDoses/Day: n/a Common Side Effects: Nausea, vomiting, loss of appetite, headaches, fatigue,insomnia Serious Side Effects: Anemia, neutropenia, myopathy,... Read more »
Test Positive Aware Network

Ziagen

...dose. See tips. More common side effects may include nausea, vomiting, diarrhea, fatigue, headache, fever, rash, and anorexia (loss of appetite). Some observational studies seemed to indicate that abacavir may increase the risk of cardiovascular... Read more »
Test Positive Aware Network

Cause and (Side) Effects

...(abacavir sulfate) Hypersensitivity reaction, nausea, vomiting, diarrhea, fatigue, headache, fever, rash, and loss of appetite. Non-Nucleoside Reverse Transcriptase Inhibitors (also called... Read more »
AIDS InfoNet

Truvada (Tenofovir + Emtricitabine)

...Truvada are the same as with tenofovir (Viread) and emtricitabine (Emtriva). They include headache, nausea, vomiting, rash and loss of appetite. In some people, tenofovir can increase creatinine and transaminases. These are enzymes related to the... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
...night. I was having Flue Like Symptoms in start of 3rd Week till the end of 3rd Week Post Exposure and the Symptoms Included: Feverish Feeling (But NO FEVER) Dizziness along with HOT and Cold Flushes (Throughout the 3rd Week) Abdominal... Read more »

Reyataz+Norvir+Truvada?

Posted by markman, 3 Replies
...feel pretty good. But my doctor has gone ahead and prescribed me the meds. I had two choices: 1. Atripla or 2. Reyetaz+Norvir+Truvada.....I chose the latter.....can anyone already on this regimen comment on it? I am already a slim guy 5'11 140lbs... Read more »

RED WINE with Truvada / Viramune

Posted by Augustus, 1 Reply
...temptation and had two glasses of wine the past three days. The first night, it was two hours after taking the viramune / truvada. The next day, it was in the afternoon. No problems other than a little stomach upset. However today, another... Read more »

Started TRUVADA and VIRAMUNE last night at 6pm

Posted by Augustus, 3 Replies
This is my first experience with fighting my HIV infection that I was diagnosed with on July 1 2005. So far, everything seems normal, even a wee bit better than normal as I feel a great weight lifting. I have agonized over starting meds for 2... Read more »